Tokyo Journal of Mathematics

Spectral Geometry of Kähler Hypersurfaces in a Complex Grassmann Manifold

Yoichiro MIYATA

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 28, Number 2 (2005), 415-442.

Dates
First available in Project Euclid: 5 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1244208199

Digital Object Identifier
doi:10.3836/tjm/1244208199

Mathematical Reviews number (MathSciNet)
MR2191058

Zentralblatt MATH identifier
1107.53038

Citation

MIYATA, Yoichiro. Spectral Geometry of Kähler Hypersurfaces in a Complex Grassmann Manifold. Tokyo J. Math. 28 (2005), no. 2, 415--442. doi:10.3836/tjm/1244208199. https://projecteuclid.org/euclid.tjm/1244208199


Export citation

References

  • J. Berndt, Riemannian geometry of complex two-plane Grassmannians, Rend. Sem. Mat. Univ. Politec. Torino 55 (1997), 19–83.
  • A. Borel and F. Hirzebruch, Characteristic classes and homogeneous spaces I, Amer. J. Math. 80 (1958), 458–538.
  • J.-P. Bourguignon, P. Li and S. T. Yau, Upper bound for the first eigenvalue of algebraic submanifolds, Comment. Math. Helv. 69 (1994), 199–207.
  • B. Y. Chen, Total Mean Curvature and Submanifolds of Finite Type, World Scientific, Singapore (1984).
  • B. Y. Chen and T. Nagano, Totally geodesic submanifolds of symmetric spaces, I, Duke Math. J. 44 (1977), 745–755.
  • B. Y. Chen and T. Nagano, Totally geodesic submanifolds of symmetric spaces, II, Duke Math. J. 45 (1978), 405–425.
  • E. B. Dynkin, Semisimple subalgebras of semisimple Lie algebras, Amer. Math. Soc. Transl. series 2 6 (1957), 111–244.
  • S. Helgason, Differential geometry, Lie groups, and symmetric spaces, Academic Press, New York (1978).
  • S. Ihara, Holomorphic imbeddings of symmetric domains, J. Math. Soc. Japan 19 (1967), 261–302.
  • K. Konno, Homogeneous hypersurfaces in Kähler C-spaces with $b_2=1$, J. Math. Soc. Japan 40 (1988), 687–703.
  • Y. Miyata, On an upper bound for the first eigenvalue of Kähler submanifolds of $\mathbb CP^n$, Bulletin of the Liberal Arts & Science Course, Nihon University School of Medicine 21 (1993), 13–23.
  • M. Obata, Riemannian manifolds admitting a solution of a certain system of differential equations, Proc. U.S.-Japan Sem. in Differential Geom., Kyoto, Japan (1965), 101–114.
  • A. Ros, On spectral geometry of Kaehler submanifolds, J. Math. Soc. Japan 36 (1984), 433–448.
  • I. Satake, Holomorphic imbeddings of symmetric domains into a Siegel space, Amer. J. Math. 87 (1965), 425–461.
  • T. Takahashi, Minimal immersions of Riemannian manifolds, J. Math. Soc. Japan 18 (1966), 380–385.
  • M. Takeuchi, Homogeneous Kähler submanifolds in complex projective spaces, Japan. J. Math. 4 (1978), 171–219.
  • M. Takeuchi, Modern Spherical Functions, Translations of Mathematical Monographs, vol. 135, Amer. Math. Soc. (1994).